# SDR C2XA10CL136

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 26,383 hours, 19,659 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Button
- Part number: 4800105
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 2339 - THE CREW REPORTED THE BAG EXTINGUISHER PUSH BUTTON DID NOT ILLUMINATE DURING FIRE DETECTION TEST.  MAINTENANCE INSPECTED AND REPLACED THE BAG EXTINGUISHER PUSH BUTTON.  OPERATIONAL CHECKS WERE GOOD.
